# SDR 2007UALA00594

- Difficulty date: February 25, 2007
- Submitted: March 2, 2007
- Operation: Air carrier
- Aircraft: N409UA
- Make and model: Airbus A320-232
- Aircraft serial: 462
- Aircraft time: 44,749 hours, 16,028 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Lighter
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE 2L EXIT SIGN HAS 1 BULB, 2R EXIT SIGN HAS 4 BULBS & RIGHT OVERWING EXIT SIGN HAS 1 BULB INOPERATIVE.  [5-1-07]   REPLACED LAMPS OPS GOOD.
